Results 1 to 2 of 2
Is my sexual anhedonia from taking the SSRI Citalopram permanent?
  1. #1
    zenzeno is offline New Member
    Join Date
    Feb 2013
    Posts
    1

    Default Is my sexual anhedonia from taking the SSRI Citalopram permanent?

    Greetings, I'm a 36 year old man suffering from PSSD and SSRI withdrawal. Last August I regretfully decided to try an antidepressant for the first time. I began by taking 10mg of Citalopram (Celexa) for three months. I then stupidly proceeded to binge on 100mg over a two-day span (40mg on the first day and 60mg on the second.) Violently ill, I made the fateful decision to quit cold turkey (my biggest mistake thus far.) After enduring an agonizing month of withdrawal, including ejaculatory anhedonia and anorgasmia, I reinstated 10mg of Citalopram so as to withdraw more cautiously. Having slowly tapered over the past couple of months, it's now been a couple of weeks since I quit the poisonous SSRI for good. Because the doctors surrounding me are of little help, I am compelled to seek feedback from forums such as this one. Here is my biggest question and concern: is my sexual anhedonia permanent? Thanks in advance for any helpful insights.

  2. #2
    cheeky is offline Diamond Member
    Join Date
    Sep 2009
    Location
    en zed
    Posts
    4,000

    Default

    i have some experience in coming off citalopram, but im afraid i dont know any of those 'big' words you are using to explain things. have no idea what anhedonia or anorgasmia are....

    as long as you reduced your citalopram gently, side effects should be minimal....

    but yeh, maybe some plain english might be appropriate, seeing as we are not doctors, just average people

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22